Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 14, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Apr 7, 2015, 7:57 PM EDT for 6 counties in Kentucky. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2015, 7:57 PM EDT (23:57 UTC)
- Expired
- Apr 8, 2015, 2:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Estill County, KY, Jackson County, KY, Lee County, KY, Owsley County, KY, Powell County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 61 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:10 PM EDT | FLASH FLOOD | Ravenna, KY | SIX TO EIGHT INCHES OF WATER CROSSING THE ROAD IN SEVERAL PLACES ON HWY 52 BETWEEN RAVENNA AND TIPTON RIDGE. |
| Apr 7, 8:44 PM EDT | FLASH FLOOD | Irvine, KY | THE FOLLOWING ROADS ARE BEING AFFECTED BY FLASH FLOODING...DRIFTWOOD DRIVE...CLEARCREEK ROAD AT THE HWY 52 END...HWY 52 BETWEEN MILLERS CREEK AND COBHILL ROAD...DARK HOLLOW ROAD AND PITTS ROAD. THERE WAS ALSO STANDING WATER REPORTED AT SEVERAL AREAS ON WINCHES |
| Apr 7, 8:59 PM EDT | FLASH FLOOD | 1 E Ravenna, KY | MT SCATCHEM ROAD UNDER WATER AND HIGH WATER RUNNING ACROSS THE ROAD IN SEVERAL PLACES ON HWY 1571. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 631 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
133
WGUS53 KJKL 072357
FFWJKL
KYC065-109-129-189-197-237-080300-
/O.NEW.KJKL.FF.W.0014.150407T2357Z-150408T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
757 PM EDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
LEE COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHWESTERN WOLFE COUNTY IN SOUTHEASTERN KENTUCKY...
ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 1100 PM EDT
* AT 756 PM EDT...EMERGENCY MANAGEMENT REPORTED A THUNDERSTORM
PRODUCING HEAVY RAIN AND FLASH FLOODING IN IRVINE. FLASH FLOODING
IS EXPECTED TO BEGIN SHORTLY IN OTHER AREAS IN THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IRVINE...BEATTYVILLE...CAMPTON...BOONEVILLE...RAVENNA...VAUGHNS
MILL...WILLOW SHOALS...CRESSMONT...VADA...LEROSE...IDA MAY...
PITTS...ST. HELENS...ZACHARIAH...KOOMER RIDGE CAMPGROUND...RICE
STATION...WAGERSVILLE...FITCHBURG...ROGERS AND AIREDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3777 8345 3743 8361 3756 8415 3757 8409
3764 8413 3767 8409 3774 8410 3774 8408
3778 8411 3781 8408 3781 8412 3784 8410
3784 8408 3782 8407 3784 8405
$$
ABE3 follow-up statements
114
WGUS73 KJKL 080132
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
932 PM EDT TUE APR 7 2015
KYC065-109-129-189-197-237-080300-
/O.CON.KJKL.FF.W.0014.000000T0000Z-150408T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWSLEY KY-LEE KY-POWELL KY-JACKSON KY-WOLFE KY-ESTILL KY-
932 PM EDT TUE APR 7 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHERN OWSLEY...LEE...SOUTHERN POWELL...NORTH CENTRAL JACKSON...
SOUTHWESTERN WOLFE AND ESTILL COUNTIES...
AT 930 PM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING ACROSS
ESTILL COUNTY WITH SEVERAL ROADS AFFECTED. RADAR ESTIMATES FROM ONE
TO TWO INCHES OF RAIN HAS FALLEN AND RUNOFF FROM THIS RAINFALL MAY
CAUSE ADDITIONAL FLASH FLOODING TO OCCUR IN THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IRVINE...BEATTYVILLE...CAMPTON...BOONEVILLE...RAVENNA...VAUGHNS
MILL...WILLOW SHOALS...CRESSMONT...VADA...LEROSE...IDA MAY...PITTS...
ST. HELENS...ZACHARIAH...KOOMER RIDGE CAMPGROUND...RICE STATION...
WAGERSVILLE...FITCHBURG...ROGERS AND AIREDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3777 8345 3743 8361 3756 8415 3757 8409
3764 8413 3767 8409 3774 8410 3774 8408
3778 8411 3781 8408 3781 8412 3784 8410
3784 8408 3782 8407 3784 8405
$$
ABE715
WGUS53 KJKL 080248
FFWJKL
KYC065-109-129-189-197-237-080600-
/O.EXT.KJKL.FF.W.0014.000000T0000Z-150408T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1048 PM EDT TUE APR 7 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN OWSLEY COUNTY IN SOUTHEASTERN KENTUCKY...
LEE COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHERN POWELL COUNTY IN EAST CENTRAL KENTUCKY...
NORTH CENTRAL JACKSON COUNTY IN SOUTHEASTERN KENTUCKY...
SOUTHWESTERN WOLFE COUNTY IN SOUTHEASTERN KENTUCKY...
ESTILL COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 200 AM EDT
* AT 1044 PM EDT...FLASH FLOODING WAS OCCURRING IN MULTIPLE
LOCATIONS WITHIN THE WARNED AREA DUE TO STRONG THUNDERSTORMS THAT
MOVED THROUGH EARLIER THIS EVENING. RAINS HAVE ENDED ACROSS THE
AREA...AND FLASH FLOOD WATERS WILL SLOWLY RECEDE OVER THE NEXT FEW
HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
IRVINE...BEATTYVILLE...CAMPTON...BOONEVILLE...RAVENNA...VAUGHNS
MILL...WILLOW SHOALS...CRESSMONT...VADA...LEROSE...IDA MAY...
PITTS...ST. HELENS...ZACHARIAH...KOOMER RIDGE CAMPGROUND...RICE
STATION...WAGERSVILLE...FITCHBURG...ROGERS AND AIREDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3777 8345 3743 8361 3756 8415 3757 8409
3764 8413 3767 8409 3774 8410 3774 8408
3778 8411 3781 8408 3781 8412 3784 8410
3784 8408 3782 8407 3784 8405
$$
JMW213
WGUS73 KJKL 080551
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
151 AM EDT WED APR 8 2015
KYC065-109-129-189-197-237-080601-
/O.EXP.KJKL.FF.W.0014.000000T0000Z-150408T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWSLEY KY-LEE KY-POWELL KY-JACKSON KY-WOLFE KY-ESTILL KY-
151 AM EDT WED APR 8 2015
...THE FLASH FLOOD WARNING FOR NORTHERN OWSLEY...LEE...SOUTHERN
POWELL...NORTH CENTRAL JACKSON...SOUTHWESTERN WOLFE AND ESTILL
COUNTIES WILL EXPIRE AT 200 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3777 8345 3743 8361 3756 8415 3757 8409
3764 8413 3767 8409 3774 8410 3774 8408
3778 8411 3781 8408 3781 8412 3784 8410
3784 8408 3782 8407 3784 8405
$$
JMWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 7:12 PM EDT, 45 minutes earlier.
Area forecast discussion, Apr 7, 7:12 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 712 PM EDT TUE APR 7 2015 .UPDATE... ISSUED AT 712 PM EDT TUE APR 7 2015 SUBSTANTIAL INSTABILITY PRESENT AND AMPLE MOISTURE AVAILABLE ACROSS THE AREA IS FUELING SOME STRONG TO SEVERE STORMS ACROSS EASTERN KENTUCKY AND AS SUCH HAVE UPDATED TO ISSUE THE SEVERE THUNDERSTORM WATCH ACROSS THE AREA UNTIL 04Z TONIGHT. A FEW BOWING SEGMENTS PRESENT ALONG THE ACTIVITY MOVING INTO THE AREA WILL MAKE FOR MORE OF A WIND THREAT HEADING INTO THIS EVENING A NEW ZFP HAS BEEN ISSUED. UPDATE ISSUED AT 610 PM EDT TUE APR 7 2015 CURRENT CONDITIONS ACROSS THE AREA FEATURES A DEVELOPING MCS OUT IN CENTRAL KENTUCKY AS IT MOVES EAST INTO THE AREA THIS EVENING. THOUGH POSSIBLE LESSENED INSTABILITY THROUGH THE DAY...THERE HAVE BEEN A FEW PEAKS OF SUN AFTER THE EARLIER CONVECTION SO WOULD EXPECT SOME CONTINUED SHOWERS AND THUNDERSTORMS TO MOVE THROUGH THE AREA THIS EVENING AND INTO TONIGHT. SHOULD SEE A SLIGHT WEAKENING IN CONVECTION DUE TO THE LESS FAVORABLE ENVIRONMENT BUT HYDRO CONCERNS ARE RELATIVELY HIGH DUE TO RAINFALL EARLIER TODAY AND THIS AFTERNOON. THEREFORE...HAVE DECIDED TO ISSUE A FLASH FLOOD WATCH THROUGH TONIGHT AND INTO TOMORROW. WITH THIS...HAVE RAMPED UP POPS AND QPF. SOME NEW ZONES HAVE BEEN ISSUED AS WELL. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 359 PM EDT TUE APR 7 2015 THE PICTURE IS MUDDLED AS THE PERIOD STARTS. WE ARE CURRENTLY ENTERING A LULL IN CONVECTIVE ACTIVITY AS ONE AREA OF PRECIP EXITS TO THE EAST...AND ANOTHER IS MAINLY NORTH OF THE OHIO RIVER IN SOUTHERN INDIANA AND SOUTHERN ILLINOIS. WHILE WESTERN AND CENTRAL KY HAVE SEEN CONSIDERABLE DESTABILIZATION TODAY...OUR AREA HAS NOT. THE CONVECTION IN ILLINOIS AND INDIANA IS MOVING IN OUR DIRECTION...BUT THE EXTENT TO WHICH IT WILL REMAIN INTACT IS IN QUESTION. HAVE STOPPED POPS JUST SHY OF LIKELY FOR TONIGHT...BUT TRENDS WILL NEED TO BE WATCHED TO SEE IF THEY NEED TO BE RAISED. THINK THAT WHATEVER CONVECTION WE GET WILL PEAK THIS EVENING...WITH DIMINISHED ACTIVITY OVERNIGHT. BOTH THE GFS AND NAM SUGGEST ANOTHER TIME OF ELEVATED POPS AT MID DAY OR EARLY AFTERNOON ON WEDNESDAY. AFTER THIS THE FOCUS FOR MUCH OF THE ACTIVITY SHIFTS TO OUR N AND W FOR THURSDAY NIGHT AS STRONG LOW PRESSURE DEVELOP OVER THE MIDDLE OF THE NATION AND PUTS OUR REGION MORE INTO THE WARM SECTOR. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 359 PM EDT TUE APR 7 2015 EASTERN KENTUCKY REMAINS UNDER THE INFLUENCE OF AN UPPER LEVEL RIDGE AT THE START OF THE EXTENDED PERIOD...WITH CONTINUED UNSETTLED WEATHER. SHOWERS AND THUNDERSTORMS ARE LIKELY ON THURSDAY AND ESPECIALLY ON FRIDAY WHEN THE UPPER LEVEL TROUGH FINALLY MAKE A PUSH EWD. AS THE ASSOCIATED SFC LOW TRACKS NEWD TOWARDS THE GREAT LAKES ON FRIDAY...AN EXTENDED COLD FRONT WILL APPROACH THE REGION...INCREASING SHOWER AND THUNDERSTORM ACTIVITY. MODEL SOUNDINGS SHOW CAPE/LI VALUES...THOUGH VALUES ARE ABOUT THE SAME AS TODAYS AND AREAS OF STRONGER THUNDERSTORMS DID DEVELOP. THE MORE SIGNIFICANT THREAT WILL LIKELY BE HEAVY RAINFALL AND A FLASH FLOOD THREAT...ESPECIALLY SINCE PW/S ARE WELL ABOVE NORMAL. THE FRONT SHOULD PASS THROUGH EASTERN KENTUCKY SOMETIME ON FRIDAY AFTERNOON/EVENING...THOUGH THE GFS IS STILL A BIT FASTER THAN THE ECMWF. SO HAVE WENT WITH A MODEL BLEND WITH POPS INTO SAT MORNING. THE WEEKEND SHOULD BE A BIT COOLER BUT DRY AS HIGH PRESSURE MOVES ACROSS KENTUCKY. HOWEVER THE DRY WEATHER IS SHORT LIVED AS ONCE AGAIN WE FALL UNDER THE INFLUENCE OF BROAD SOUTHWEST FLOW ON MONDAY. THIS WILL ALLOW FOR ANOTHER PROLONGED PERIOD OF UNSETTLED WEATHER CONSISTING OF SHOWER AND THUNDERSTORM ACTIVITY NEXT WEEK. TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL ABOVE NORMAL...LIKELY SURPASSING THE 80 DEGREE MARK FOR THE FIRST TIME THIS YEAR. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 712 PM EDT TUE APR 7 2015 SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COMPLEX MOVING INTO THE AREA WILL MAKE FOR NEAR FIELD MINIMUMS ACROSS THE AREA AND AT THE AIRPORT SITES. WILL HAVE IFR AND BELOW CONDITIONS THROUGH MUCH OF THIS EVENING AND INTO TONIGHT. AS THE CONVECTION MOVES ON...EXPECT SOME FOG AND LOW CEILINGS TO DEVELOP TONIGHT AND TOWARDS DAWN. WINDS WILL REMAIN MAINLY LIGHT OUTSIDE OF THUNDERSTORMS. MORE CONVECTION WILL DEVELOP TOMORROW AFTERNOON AND INTO THE EVENING AND HAVE INPUT THIS THREAT INTO THE TAF SITES AS WELL. && .JKL WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ044-050>052- 058>060-068-069-079-080-083>088-104-106>120. && UPDATE...SHALLENBERGER SHORT TERM...HAL LONG TERM...JVM AVIATION...SHALLENBERGER
Hazardous weather outlook, Apr 7, 6:47 PM EDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 647 PM EDT TUE APR 7 2015 KYZ050>052-058>060-068-069-079-080-104-106>117-090200- MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON- PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE- BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE- INCLUDING THE CITIES OF...CAMARGO...JEFFERSONVILLE... MOUNT STERLING...OWINGSVILLE...MOREHEAD...IRVINE...RAVENNA... CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...MOUNT VERNON... MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN 647 PM EDT TUE APR 7 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 29 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A THREAT OF ISOLATED FLOODING. A FEW OF THE MOST INTENSE STORMS MAY BE SEVERE AND CONTAIN DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING...WITH A THREAT OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...HAIL... OR WIND DAMAGE WHICH OCCUR THROUGH FRIDAY EVENING. KYZ044-083>088-118>120-090200- FLEMING-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-LETCHER-MARTIN- PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MONTICELLO...STEARNS... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE... MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...JENKINS... WHITESBURG...INEZ...COAL RUN...ELKHORN CITY...PIKEVILLE... SOUTH WILLIAMSON 647 PM EDT TUE APR 7 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...WITH A THREAT OF ISOLATED FLOODING. A FEW OF THE MOST INTENSE STORMS MAY CONTAIN STRONG WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH FRIDAY EVENING...WITH A THREAT OF LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...HAIL... OR WIND DAMAGE WHICH OCCUR THROUGH FRIDAY EVENING. HAL/SHALLENBERGER
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 9:49 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 3 hr |
| Apr 7, 9:59 AM EDT | Flash Flood Warning | JKL | Bell, Knox, Laurel, Whitley | 3 hr |
| Apr 7, 12:40 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Estill, Fleming, Menifee, Montgomery and 4 more | 6 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | JKL | Bath, Menifee, Montgomery, Morgan | 44 min |
| Apr 7, 6:03 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 6 hr |
| Apr 7, 6:50 PM EDT | Tornado Warning | JKL | Estill, Jackson | 25 min |
| Apr 7, 7:10 PM EDT | Tornado Warning | JKL | Estill, Jackson, Lee | 50 min |
| Apr 7, 7:19 PM EDT | Severe Thunderstorm Warning | JKL | Jackson, Laurel, Pulaski, Rockcastle | 56 min |
| Apr 7, 7:23 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Menifee, Montgomery, Morgan and 3 more | 52 min |
| Apr 7, 7:35 PM EDT | Flash Flood Warning | JKL | Bath, Menifee, Montgomery | 6 hr |
| Apr 7, 7:55 PM EDT | Tornado Warning | JKL | Breathitt, Estill, Lee, Wolfe | 35 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.